Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Consistency of the Axiom of Choice and of the Generalized Continuum-Hypothesis

Kurt Godel
Proceedings of the National Academy of Sciences of the United States of America
Vol. 24, No. 12 (Dec. 15, 1938), pp. 556-557
Stable URL: http://www.jstor.org/stable/87239
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557